# SDR DALA2022010700128

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 65,883 hours, 8,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 CRACK DOOR L2 SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR SUPPORT ARM AS PER A330 AMM 52-12. (2077936)
